advertisement

Arthritis

Question
Posted by: Nita Weilbach | 2019/03/16

Q.

Can ferrimed cause joint pain if taken too long?

I had a iron deficiency and the doctor prescribed ferrimed for 3 months. After 3 months my iron count was 14 but I still didn't feel well and continue to take ferrimed. I have a lot off joint pains and wondered if it can be that I have too much iron now. Thanks Nita

Expert's Reply

A.

Arthritis expert
- 2019/03/21

Ferrimed is unlikely to cause joint pain.

You probably have fibromyalgia.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.